Advanced Search
MyIDEAS: Login

Heteroskedasticity-Autocorrelation Robust Standard Errors Using the Bartlett Kernel without Truncation

Contents:

Author Info

  • Kiefer, Nicholas M.

    (U of Aarhus and Cornell U)

Abstract

In this paper we analyze heteroskedasticity-autocorrelation (HAC) robust tests constructed using the Bartlett kernel without truncation. We show that while such an HAC estimator is not consistent, asymptotically valid testing is still possible. We show that tests using the Bartlett kernel without truncation are exactly equivalent to recent HAC robust tests proposed by Kiefer, Vogelsang and Bunzel (2000, Econometrica, 68, pp 695-714).

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.arts.cornell.edu/econ/CAE/noterev.pdf
Our checks indicate that this address may not be valid because: 404 Not Found (http://www.arts.cornell.edu/econ/CAE/noterev.pdf [301 Moved Permanently]--> http://www.economics.cornell.edu/CAE/noterev.pdf). If this is indeed the case, please notify ()
Download Restriction: no

Bibliographic Info

Paper provided by Cornell University, Center for Analytic Economics in its series Working Papers with number 01-13.

as in new window
Length:
Date of creation: Feb 2001
Date of revision:
Handle: RePEc:ecl:corcae:01-13

Contact details of provider:
Postal: 402 Uris Hall, Ithaca, NY 14853
Phone: (607) 255-9901
Fax: (607) 255-2818
Web page: http://www.arts.cornell.edu/econ/CAE/workingpapers.html
More information through EDIRC

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Karim M. Abadir & Paolo Paruolo, 1997. "Two Mixed Normal Densities from Cointegration Analysis," Econometrica, Econometric Society, vol. 65(3), pages 671-680, May.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ecl:corcae:01-13. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.